Skip to content
Includes Expert Content
Another day
avatar
An_246596 posted:
I've been on Betaseron for 13 years. When I first started, I was walking with a cane. I'm now overweight and in a wheelchair. I've often thought, what if I should stop these annoying shots?

My MRI hasn't changed in over 13 years. I'm 57 years old. I've seen others with MS just shrivel up and just exist until they die. I don't want to end up this way.
Reply
 
avatar
Neil S Lava, MD responded:
I think you need to have a discussion with your neurologist. It sounds as if she might be in the secondary progressive phase of multiple sclerosis. Unless you're having exacerbations, interferons will not make much of a difference.
Talk with your physician about your concerns and any other therapies that might be available for you.


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Fatigue
Has anyone ever included bee pollen with their diet? I also take niacin. Bee pollen seems to have help me with the fatigue factor along ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.